5 ms·
I mean no offense, but you have a fairly substantiated body of evidence that something in the medication is causing the weight loss. The side effects do sound r
by jstummbillig 1y ago
I mean no offense, but you have a fairly substantiated body of evidence that something in the medication is causing the weight loss. The side effects do sound really shitty though.
- dboreham 1y agoThese medications don't work in the way many people think. The drug doesn't make you "lose weight" in the sense that it causes the body to excrete fat. Rather it interferes with the constants in the gut/brain signaling/programming system such that your brain doesn't want to eat as much. That in turn leads typically to weight loss.
- firesteelrain 1y agoIt makes you feel less hungry. It doesn’t burn fat. Eat less + exercise = weight loss
- jstummbillig 1y agoI am aware of the mechanics, thanks.
- firesteelrain 1y agoOk, my mistake
- DrillShopper 1y agoThe effects of the drug have helped me lose weight in two ways - one intentionally and one as a side effect. The medication does make me feel fuller faster, so I eat less when I do eat, and I stay fuller longer. This helps me lose weight because it reduces the number of calories I consume. The side effects make me feel so sick in those days after that I am effectively fasting all day (I have a small dinner, but keep drinking water so I don't dehydrate). That helps in losing weight. That said, my original comment was meant slightly tongue in cheek - I know it is effective, but sometimes it's kind of darkly funny to think feeling bad from it is having the highest impact.